# SDR 2005UALA00530

- Difficulty date: June 7, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 38,233 hours, 28,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs At String
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 663 FRAME IS CRACKED AT STRINGER CUTOUTS 1R, 2R AND 3R.  CRACKS ARE ON LT SIDE OF STRINGERS IN RADIUS NEAR FUSELAGE SIDE OF FRAME.  INSTALLED DOUBLER REPAIR PER SRM 53-00-07 FIG 209.
